# SDR HEEA062841

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Engine: Allsn 250C47B
- System (JASC): 7412 · Exciter
- Part: Ignitor Box
- Part number: 23064130
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULT TO START ENGINE.  REPLACED WITH SERVICEABLE ASSY.
